Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Computing the Mordell-Weil rank of Jacobians of curves of genus two


Authors: Daniel M. Gordon and David Grant
Journal: Trans. Amer. Math. Soc. 337 (1993), 807-824
MSC: Primary 11G10; Secondary 11G30, 14H25, 14K15
DOI: https://doi.org/10.1090/S0002-9947-1993-1094558-0
MathSciNet review: 1094558
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive the equations necessary to perform a two-descent on the Jacobians of curves of genus two with rational Weierstrass points. We compute the Mordell-Weil rank of the Jacobian of some genus two curves defined over the rationals, and discuss the practicality of using this method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11G10, 11G30, 14H25, 14K15

Retrieve articles in all journals with MSC: 11G10, 11G30, 14H25, 14K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1094558-0
Article copyright: © Copyright 1993 American Mathematical Society